MathSciNet Relay Station
MathSciNet bibliographic data
MR668178 (83j:30050) 30F40
Jørgensen, Troels; Klein, Peter Algebraic convergence of finitely generated Kleinian groups. Quart. J. Math. Oxford Ser. (2) 33 (1982), no. 131, 325–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement